# SDR FDEA201210303781

- Difficulty date: October 30, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 88,186 hours, 24,645 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1725
- Part time: 88,186 hours, 24,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME BS 1725 L43 - 45R CORRODED.  REMOVED AND INSTALLED SHEAR TIE IAW SRM 51-31-01 VOL 2.
